Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 37, Number 156

All articles in this issue are freely accessible.

Rates of convergence for viscous splitting of the Navier-Stokes equations
J. Thomas Beale and Andrew Majda.
Math. Comp. 37 (1981), 243-259
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 628693
Finite element analysis of a scattering problem
A. K. Aziz and R. Bruce Kellogg.
Math. Comp. 37 (1981), 261-272
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 628694
Numerical analysis of spectral properties of coupled oscillator Schrödinger operators. I. Single and double well anharmonic oscillators
D. Isaacson, E. L. Isaacson, D. Marchesin and P. J. Paes-Leme.
Math. Comp. 37 (1981), 273-292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 628695
Stability of pseudospectral and finite-difference methods for variable coefficient problems
David Gottlieb, Steven A. Orszag and Eli Turkel.
Math. Comp. 37 (1981), 293-305
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 628696
Numerical stability for some equations of gas dynamics
A. Y. le Roux.
Math. Comp. 37 (1981), 307-320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 628697
Asymptotic expansions for a class of elliptic difference schemes
Göran Starius.
Math. Comp. 37 (1981), 321-326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 628698
Some convergence estimates for semidiscrete type schemes for time-dependent nonselfadjoint parabolic equations
Ming You Huang and Vidar Thomée.
Math. Comp. 37 (1981), 327-346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 628699
An algorithm for determining invertible quadratic isoparametric finite element transformations
David A. Field.
Math. Comp. 37 (1981), 347-360
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 628700
On a dimensional reduction method. III. A posteriori error estimation and an adaptive approach
M. Vogelius and I. Babuška.
Math. Comp. 37 (1981), 361-384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 628701
Implicit schemes and $LU$ decompositions
A. Jameson and E. Turkel.
Math. Comp. 37 (1981), 385-397
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 628702
On the $BN$ stability of the Runge-Kutta methods
Giuseppe Piazza.
Math. Comp. 37 (1981), 399-401
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 628703
Interpolation on uniform meshes by the translates of one function and related attenuation factors
F. Locher.
Math. Comp. 37 (1981), 403-416
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 628704
Cubic splines and approximate solution of singular integral equations
Erica Jen and R. P. Srivastav.
Math. Comp. 37 (1981), 417-423
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 628705
A sparse quasi-Newton update derived variationally with a nondiagonally weighted Frobenius norm
Ph. L. Toint.
Math. Comp. 37 (1981), 425-433
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 628706
Perturbation theory for evaluation algorithms of arithmetic expressions
F. Stummel.
Math. Comp. 37 (1981), 435-473
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 628707
Conjectures on the Taylor series expansion coefficients of the Jacobian elliptic function $sn(x,k)$
Arne Fransén.
Math. Comp. 37 (1981), 475-494
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 628708
A note on the Taylor series expansion coefficients of the Jacobian elliptic function $sn(x,k)$
Staffan Wrigge.
Math. Comp. 37 (1981), 495-497
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 628709
A class of Bessel summations
M. L. Glasser.
Math. Comp. 37 (1981), 499-501
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 628710
An asymptotic formula for a type of singular oscillatory integrals
L. C. Hsu and Y. S. Chou.
Math. Comp. 37 (1981), 503-507
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 628711
On a method of asymptotic evaluation of multiple integrals
R. Wong and J. P. McClure.
Math. Comp. 37 (1981), 509-521
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 628712
The number of polyhedral ($3$-connected planar) graphs
A. J. W. Duijvestijn and P. J. Federico.
Math. Comp. 37 (1981), 523-532
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 628713
Semigroups, antiautomorphisms, and involutions: a computer solution to an open problem. I
S. K. Winker, L. Wos and E. L. Lusk.
Math. Comp. 37 (1981), 533-545
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 628714
Modular functions arising from some finite groups
Larissa Queen.
Math. Comp. 37 (1981), 547-580
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 628715
Primes differing by a fixed integer
W. G. Leavitt and Albert A. Mullin.
Math. Comp. 37 (1981), 581-585
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 628716
On the distribution of pseudoprimes
Carl Pomerance.
Math. Comp. 37 (1981), 587-593
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 628717
Reviews and Descriptions of Tables and Books
Math. Comp. 37 (1981), 595-601
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table Erratum
Math. Comp. 37 (1981), 603
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigendum: “On some trigonometric integrals”
Henry E. Fettis.
Math. Comp. 37 (1981), 605
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 628718
Corrigendum
Math. Comp. 37 (1981), 605
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Indices
Math. Comp. 37 (1981), 607-619
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
American Mathematical Society